]. S. Convexity-ratio, S. Alesker, V. Dar, and . Milman, The convexity ratio of a set A in R n is defined as the ratio of the References A remarkable measure preserving diffeomorphism between two convex bodies in R n, Geom. Dedicata, vol.1, issue.742, pp.201-212, 1999.

N. Alon and J. H. Spencer, The probabilistic method. Wiley-Interscience Series in Discrete Mathematics and Optimization, 2000.

R. M. Anderson, An Elementary Core Equivalence Theorem, Econometrica, vol.46, issue.6, pp.1483-1487, 1978.
DOI : 10.2307/1913840

S. Artstein, K. M. Ball, F. Barthe, and A. Naor, Solution of Shannon's problem on the monotonicity of entropy, Journal of the American Mathematical Society, vol.17, issue.04, pp.975-982, 2004.
DOI : 10.1090/S0894-0347-04-00459-X

Z. Artstein, Discrete and Continuous Bang-Bang and Facial Spaces Or: Look for the Extreme Points, SIAM Review, vol.22, issue.2, pp.172-185, 1980.
DOI : 10.1137/1022026

Z. Artstein and R. A. Vitale, A Strong Law of Large Numbers for Random Compact Sets, The Annals of Probability, vol.3, issue.5, pp.879-882, 1975.
DOI : 10.1214/aop/1176996275

S. Artstein-avidan, D. Florentin, and Y. Ostrover, REMARKS ABOUT MIXED DISCRIMINANTS AND VOLUMES, Communications in Contemporary Mathematics, vol.16, issue.02, p.1350031, 2014.
DOI : 10.1017/CBO9780511526282

M. Balko, V. Jelínek, P. Valtr, and B. Walczak, On the Beer Index of Convexity and Its Variants, Discrete & Computational Geometry, vol.10, issue.4, 2014.
DOI : 10.1016/0167-8655(89)90093-7

K. Ball, P. Nayar, and T. Tkocz, A reverse entropy power inequality for log-concave random vectors, Studia Mathematica, vol.235, issue.1, pp.17-30, 2016.
DOI : 10.4064/sm8418-6-2016

I. Bárány and V. S. Grinberg, On some combinatorial questions in finite-dimensional spaces, Linear Algebra and its Applications, vol.41, pp.1-9, 1981.
DOI : 10.1016/0024-3795(81)90085-9

A. R. Barron, Entropy and the Central Limit Theorem, The Annals of Probability, vol.14, issue.1, pp.336-342, 1986.
DOI : 10.1214/aop/1176992632

F. Barthe, M. Madiman, and L. Wang, Notes on a fractional Brunn-Minkowski-type inequality, 2016.

J. Beck, On a Geometric Problem of Erd??s, S??rkozy, and Szermer??di Concerning Vector Sums, European Journal of Combinatorics, vol.4, issue.1, pp.1-10, 1983.
DOI : 10.1016/S0195-6698(83)80002-X

J. Beck and T. Fiala, ???Integer-making??? theorems, Discrete Applied Mathematics, vol.3, issue.1, pp.1-8, 1981.
DOI : 10.1016/0166-218X(81)90022-6

G. Beer, The index of convexity and the visibility function, Pacific Journal of Mathematics, vol.44, issue.1, pp.59-67, 1973.
DOI : 10.2140/pjm.1973.44.59

D. P. Bertsekas, Convex optimization theory, Athena Scientific, 2009.

S. Bobkov and M. Madiman, Dimensional behaviour of entropy and information, Comptes Rendus Mathematique, vol.349, issue.3-4, pp.201-204, 2011.
DOI : 10.1016/j.crma.2011.01.008

S. Bobkov and M. Madiman, Reverse Brunn???Minkowski and reverse entropy power inequalities for convex measures, Journal of Functional Analysis, vol.262, issue.7, pp.3309-3339, 2012.
DOI : 10.1016/j.jfa.2012.01.011

S. G. Bobkov, M. Madiman, and L. Wang, Fractional generalizations of Young and Brunn-Minkowski inequalities, Concentration, Functional Inequalities and Isoperimetry, pp.35-53, 2011.
DOI : 10.1090/conm/545/10763

S. G. Bobkov and M. M. Madiman, On the problem of reversibility of the entropy power inequality In Limit theorems in probability, statistics and number theory, Math. Stat, vol.42, pp.61-74

T. Bonnesen and W. Fenchel, Theory of convex bodies, BCS Associates, 1987.

K. Böröczky, J. , M. A. Hernández-cifre, and G. Salinas, Optimizing Area and Perimeter of Convex Sets for Fixed Circumradius and Inradius, Monatshefte f???r Mathematik, vol.138, issue.2, pp.95-110, 2003.
DOI : 10.1007/s00605-002-0486-z

J. W. Cassels, Measures of the non-convexity of sets and the Shapley???Folkman???Starr theorem, Mathematical Proceedings of the Cambridge Philosophical Society, vol.78, issue.03, pp.433-436, 1975.
DOI : 10.2307/1909201

B. Chazelle, The discrepancy method, 2000.

W. Chen, A. Srivastav, and G. Travaglini, A panorama of discrepancy theory, Lecture Notes in Mathematics, vol.2107
DOI : 10.1007/978-3-319-04696-9

M. H. Costa and T. M. Cover, On the similarity of the entropy power inequality and the Brunn- Minkowski inequality (Corresp.), IEEE Transactions on Information Theory, vol.30, issue.6, pp.837-839, 1984.
DOI : 10.1109/TIT.1984.1056983

T. M. Cover and J. A. Thomas, Elements of Information Theory, 1991.

A. Dembo, T. M. Cover, and J. A. Thomas, Information theoretic inequalities, IEEE Transactions on Information Theory, vol.37, issue.6, pp.1501-1518, 1991.
DOI : 10.1109/18.104312

J. Diestel, J. J. Uhl, J. , and R. I. , Vector measures, J. Pettis, Mathematical Surveys, issue.15, 1977.

N. Dyn and E. Farkhi, Set-Valued Approximations with Minkowski Averages ??? Convergence and Convexification Rates, Numerical Functional Analysis and Optimization, vol.34, issue.3-4, pp.3-4363, 2004.
DOI : 10.1007/BF01224931

W. R. Emerson and F. P. Greenleaf, Asymptotic Behavior of Products C p = C + ???+ C in Locally Compact Abelian Groups, Transactions of the American Mathematical Society, vol.145, pp.171-204, 1969.
DOI : 10.2307/1995065

H. Federer, Curvature measures, Transactions of the American Mathematical Society, vol.93, issue.3, pp.418-491, 1959.
DOI : 10.1090/S0002-9947-1959-0110078-1

M. Fradelizi, A. Giannopoulos, and M. Meyer, Some inequalities about mixed volumes, Israel Journal of Mathematics, vol.21, issue.1, pp.157-179, 2003.
DOI : 10.1017/CBO9780511526282

URL : https://hal.archives-ouvertes.fr/hal-00693589

M. Fradelizi, M. Madiman, A. Marsiglietti, and A. Zvavitch, Do Minkowski averages get progressively more convex?, Comptes Rendus Mathematique, vol.354, issue.2, pp.185-189, 2016.
DOI : 10.1016/j.crma.2015.12.005

M. Fradelizi and A. Marsiglietti, On the analogue of the concavity of entropy power in the Brunn???Minkowski theory, Advances in Applied Mathematics, vol.57, pp.1-20, 2014.
DOI : 10.1016/j.aam.2014.02.004

URL : https://hal.archives-ouvertes.fr/hal-00817113

R. J. Gardner, The Brunn-Minkowski inequality, Bulletin of the American Mathematical Society, vol.39, issue.03, pp.355-405, 2002.
DOI : 10.1090/S0273-0979-02-00941-2

A. A. Giannopoulos, On some vector balancing problems, Studia Math, vol.122, issue.3, pp.225-234, 1997.

J. E. Goodman, On the largest convex polygon contained in a nonconvex n-gon, or how to peel a potato, Geom. Dedicata, vol.11, issue.1, pp.99-106, 1981.

V. S. Grinberg and S. V. Sevast-'janov, Value of the Steinitz constant, Functional Analysis and Its Applications, vol.8, issue.1, pp.56-57, 1980.
DOI : 10.1007/BF01086559

K. Gyarmati, M. Matolcsi, and I. Z. Ruzsa, A superadditivity and submultiplicativity property for cardinalities of sumsets, Combinatorica, vol.43, issue.2, pp.163-174, 2010.
DOI : 10.7169/facm/1229618749

H. Jung, Ueber die kleinste Kugel, die eine räumliche Figur einschliesst, J. Reine Angew. Math, vol.123, pp.241-257, 1901.

M. A. Khan and K. P. Rath, The Shapley???Folkman theorem and the range of a bounded measure: an elementary and unified treatment, Positivity, vol.3, issue.3, pp.381-394, 2013.
DOI : 10.1007/BF01212924

E. Lutwak, D. Yang, and G. Zhang, Moment-entropy inequalities, Ann. Probab, vol.32, issue.1B, pp.757-774, 2004.

M. Madiman and A. R. Barron, The Monotonicity of Information in the Central Limit Theorem and Entropy Power Inequalities, 2006 IEEE International Symposium on Information Theory, pp.1021-1025, 2006.
DOI : 10.1109/ISIT.2006.261882

M. Madiman and A. R. Barron, Generalized Entropy Power Inequalities and Monotonicity Properties of Information, IEEE Transactions on Information Theory, vol.53, issue.7, pp.2317-2329, 2007.
DOI : 10.1109/TIT.2007.899484

M. Madiman and F. Ghassemi, Combinatorial entropy power inequalities: A preliminary study of the Stam region, 2017.

M. Madiman and I. Kontoyiannis, Entropy bounds on abelian groups and the Ruzsa divergence, IEEE Transactions on Information Theory, 2015.
DOI : 10.1109/TIT.2016.2620470

M. Madiman, J. Melbourne, and P. Xu, Forward and Reverse Entropy Power Inequalities in Convex Geometry, Convexity and Concentration, IMA Volumes in Mathematics and its Applications
DOI : 10.1109/18.737531

M. Madiman and P. Tetali, Information Inequalities for Joint Distributions, With Interpretations and Applications, IEEE Transactions on Information Theory, vol.56, issue.6, pp.2699-2713, 2010.
DOI : 10.1109/TIT.2010.2046253

A. W. Marcus, D. A. Spielman, and N. Srivastava, Interlacing families I: Bipartite Ramanujan graphs of all degrees, Ann. of Math, vol.182, issue.21, pp.307-325, 2015.

A. W. Marcus, D. A. Spielman, and N. Srivastava, Interlacing families II: Mixed characteristic polynomials and the Kadison--Singer problem, Annals of Mathematics, vol.182, issue.21, pp.327-350, 2015.
DOI : 10.4007/annals.2015.182.1.8

J. Matou?ek, Geometric discrepancy, volume 18 of Algorithms and Combinatorics An illustrated guide

J. Matou?ek, Lectures on discrete geometry, Graduate Texts in Mathematics, vol.212, 2002.
DOI : 10.1007/978-1-4613-0039-7

V. D. Milman and G. Schechtman, Asymptotic theory of finite-dimensional normed spaces, Lecture Notes in Mathematics, vol.1200, 1986.

J. , M. Ollagnier, and D. Pinchon, Filtre moyennant et valeurs moyennes des capacités invariantes, Bull. Soc. Math. France, vol.110, issue.3, pp.259-277, 1982.

]. A. Nikolov, The Komlós conjecture holds for vector colorings, 2013.

J. R. Sangwine-yager, A Bonnesen-style inradius inequality in 3-space, Pacific Journal of Mathematics, vol.134, issue.1, pp.173-178, 1988.
DOI : 10.2140/pjm.1988.134.173

L. D. Schmidt, On the dimensionality of bounds generated by the Shapley???Folkman theorem, Journal of Mathematical Economics, vol.48, issue.1, pp.59-63, 2012.
DOI : 10.1016/j.jmateco.2011.11.001

R. Schneider, A measure of convexity for compact sets, Pacific Journal of Mathematics, vol.58, issue.2, pp.617-625, 1975.
DOI : 10.2140/pjm.1975.58.617

R. Schneider, Convex bodies: the Brunn-Minkowski theory, volume 151 of Encyclopedia of Mathematics and its Applications, 2014.

R. Schneider and W. Weil, Stochastic and integral geometry. Probability and its Applications, 2008.

D. Shlyakhtenko, A free analogue of Shannon's problem on monotonicity of entropy, Advances in Mathematics, vol.208, issue.2, pp.824-833, 2007.
DOI : 10.1016/j.aim.2006.03.014

J. Spencer, Six standard deviations suffice, Transactions of the American Mathematical Society, vol.289, issue.2, pp.679-706, 1985.
DOI : 10.1090/S0002-9947-1985-0784009-0

R. M. Starr, Quasi-Equilibria in Markets with Non-Convex Preferences, Econometrica, vol.37, issue.1, pp.25-38, 1969.
DOI : 10.2307/1909201

R. M. Starr, Approximation of points of the convex hull of a sum of sets by points of the sum: An elementary approach, Journal of Economic Theory, vol.25, issue.2, pp.314-317, 1981.
DOI : 10.1016/0022-0531(81)90010-7

K. J. Swanepoel, Balancing Unit Vectors, Journal of Combinatorial Theory, Series A, vol.89, issue.1, pp.105-112, 2000.
DOI : 10.1006/jcta.1999.3011

S. J. Szarek and D. Voiculescu, Shannon???s entropy power inequality via restricted minkowski sums, Geometric aspects of functional analysis, pp.257-262, 2000.
DOI : 10.1007/BF02100050

C. Thäle, 50 years sets with positive reach?a survey, Surv. Math. Appl, vol.3, pp.123-165, 2008.

G. Travaglini, Number theory, Fourier analysis and geometric discrepancy
DOI : 10.1017/CBO9781107358379

A. M. Tulino and S. Verdú, Monotonic Decrease of the Non-Gaussianness of the Sum of Independent Random Variables: A Simple Proof, IEEE Transactions on Information Theory, vol.52, issue.9, pp.4295-4302, 2006.
DOI : 10.1109/TIT.2006.880066

L. Wang and M. Madiman, Beyond the Entropy Power Inequality, via Rearrangements, IEEE Transactions on Information Theory, vol.60, issue.9, pp.5116-5137, 2014.
DOI : 10.1109/TIT.2014.2338852

R. Wegmann, Einige Ma???zahlen f???r nichtkonvexe Mengen, Archiv der Mathematik, vol.37, issue.1, pp.69-74, 1980.
DOI : 10.1007/BF01224931

M. Cedex, FRANCE E-mail address: matthieu.fradelizi@u-pem, E-mail address: madiman@udel.edu Arnaud Marsiglietti Institute for Mathematics and its Applications University of Minnesota 207 Church Street SE, 434 Lind Hall, 19716.